CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A Survey of the Representations of Rational Ruled Surfaces* 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 21
Authors:  Yuan Chun-Ming;  Perez-Diaz, Sonia;  Shen Li-Yong
Favorite  |  View/Download:26/0  |  Submit date:2021/04/26
Birational transformation  characterization  implicitization  parametrization  rational ruled surface  reparametrization  
Survey on the theory and applications of mu-bases for rational curves and surfaces 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 329, 页码: 2-23
Authors:  Jia, Xiaohong;  Shi, Xiaoran;  Chen, Falai
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Rational curve/surface  mu-basis  Syzygy  Parametrization  Implicitization  Singularity computation  
Determination and (re)parametrization of rational developable surfaces 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2015, 卷号: 28, 期号: 6, 页码: 1426-1439
Authors:  Shen Liyong;  Perez-Diaz, Sonia
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Parametrization  proper  rational developable surface  reparametrization  
Proper reparametrization for inherently improper unirational varieties 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 2, 页码: 367-380
Authors:  Shen, Liyong;  Chionh, Engwee;  Gao, Xiao-Shan;  Li, Jia
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
BKK bound  chow form  improper lattice supports  improper rational parametrizations  reparametrization  support transformation  
properreparametrizationforinherentlyimproperunirationalvarieties 期刊论文
journalofsystemsscienceandcomplexity, 2011, 卷号: 024, 期号: 002, 页码: 367
Authors:  Shen Liyong;  Engwee CHIONH;  Gao Xiaoshan;  Li Jia
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Proper reparametrization of rational ruled surface 期刊论文
JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY, 2008, 卷号: 23, 期号: 2, 页码: 290-297
Authors:  Li, Jia;  Shen, Li-Yong;  Gao, Xiao-Shan
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
algebraic ruled surface  algebraic curve  proper reparametrization  improper support  
Inherently improper surface parametric supports 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2006, 卷号: 23, 期号: 8, 页码: 629-639
Authors:  Chionh, Eng-Wee;  Gao, Xiao-Shan;  Shen, Li-Yong
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
inherently improper supports  improper parametrizations  support transformation  reparametrization  
On the degenerate phase boundaries 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 1999, 卷号: 16, 期号: 2, 页码: 605-610
Authors:  Ma, YG;  Liang, CB;  Kuang, ZQ
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30